On the unsymmetric top

John J. Corliss Ann Arbor, USA

TBD mathscidoc:1701.33795

Acta Mathematica, 59, (1), 423-441, 1932.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 236 downloads ] [ 0 comments ]
@inproceedings{john1932on,
  title={On the unsymmetric top},
  author={John J. Corliss},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203101139947504},
  booktitle={Acta Mathematica},
  volume={59},
  number={1},
  pages={423-441},
  year={1932},
}
John J. Corliss. On the unsymmetric top. 1932. Vol. 59. In Acta Mathematica. pp.423-441. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203101139947504.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved